# SDR SWAA990418

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND CORROSION ON FLOORBEAM, BS 500C AROUND TIE DOWNS.  REPAIRED BEAM PER SRM.
